# SDR SWAA2021081713016

- Difficulty date: January 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241ABF; HAS TOP LAYER COMPOSITE FIBER DAMAGE; IN MULTIPLE AREAS. / REPAIRED CABIN FLOOR BOARD 241 ABF TOP LAYER COMPOSITE FLOOR DAMAGE IN MULTIPLE AREAS I/A/W SRM 53-00-50-2R-0 REV 69 AND SRM 53-00-50-2R-0 REV 69.
